# SDR 97ZZZM107

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47322
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1A15781
- Condition: Cracked
- Location: Fs 650-663
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IS LAKE CITY, FL THE CENTER WING UPPER SURFACE FLOOR BEAM LONGITUDINAL SUPPORT AT RBL 44 AND FS 650-663 WAS FOUND WITH A CRACK.  REMOVED CRACK, FABRICATED AND INSTALLED ANGLE REPAIR (FILLER AND DOUBLER) IAW DC-9 SRM 57-09 FIG 20.  (M)
